# SDR 2000ZZZX381

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3645T
- Make and model: Piper PA60600
- Aircraft serial: 600852816124
- Engine: Lyc IO540K1J5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - LEFT ENGINE OIL PRESSURE, DROPPED TO REDLINE IN CRUISE AND OIL TEMP WENT TO REDLINE.  REMOVED AND REPLACED NR 2 CYLINDER ASSY FOR BLOW-BYE AND LOW COMPRESSION.
